Matsuki correspondence for sheaves

This is a preview of subscription content, access via your institution.

References

  1. [BB1] Beilinson, A., Bernstein, J.: Localisations deg-modules. C.R. Acad. Sci., Paris292, 15–18 (1981)

    Google Scholar 

  2. [BB2] Beilinson A., Bernstein, J.: Proof of Jantzen's conjecture. (Preprint)

  3. [BBD] Beilinson, A., Bernstein, J., Deligne, P.: Faisceaux pervers. Astérisque100 (1982)

  4. [BL] Bernstein, J., Lunts, V.: Equivariant derived categories. (Preprint)

  5. [K] Kashiwara, M.: Open problems. Proceedings of Taniguchi symposium at Katata (1986)

  6. [KS] Kashiwara, M., Schapira, P.: Sheaves on manifolds. Berlin Heidelberg New York: Springer (1990)

    Google Scholar 

  7. [Ma1] Matsuki, T.: The orbits of affine symmetric spaces under the action of minimal parabolic subgroups. J. Math. Soc. Japan31, 331–357 (1979)

    Google Scholar 

  8. [Ma2] Matsuki, T.: Orbits on affine symmetric spaces under the action of parabolic subgroups. Hiroshima Math. J.12, 307–320 (1983)

    Google Scholar 

  9. [Ma3] Matsuki, T.: Closure relations for orbits on affine symmetric spaces under the action of parabolic subgroups and Intersections of associated orbits. Hiroshima Math. J.18, 59–67 (1988)

    Google Scholar 

  10. [Ma4] Matsuki, T.: Orbits on flag manifolds, to appear in Proc. International Congress of Mathematicians, 1990, Kyoto

  11. [MV] Mirković, I., Vilonen, K.: Characteristic varieties of character shaves. Invent. Math.93, 405–418 (1988)

    Google Scholar 

  12. [N] Ness, L: A stratification of the null cone via the moment map. Am. J. Math.106, 1281–1325 (1984)

    Google Scholar 

  13. [So] Sorgel, W.:n-cohomology of simple highest weight modules of the walls and purity. Invent. Math.98, 565–580 (1989)

    Google Scholar 

  14. [SV] Scmid, W., Vilonen, K.: Characters, fixed points and Osborn's conjecture (announcement). (Preprint)

  15. [Sp] Springer, A.: A purity result for fixed point varieties in flag manifolds. J. Fac. Sci., Univ. Tokyo, Sect. IA31, 271–282 (1984)

    Google Scholar 

  16. [U] Uzawa, T.: Invariant hyperfunction sections of line bundles, Thesis, 1990, Yale University, New Haven

    Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Oblatum 13-IX-1991

Supported in part by NSF grants.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mirković, I., Uzawa, T. & Vilonen, K. Matsuki correspondence for sheaves. Invent Math 109, 231–245 (1992). https://doi.org/10.1007/BF01232026

Download citation